| Model Number |
PED2-400-18 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that the device was going to be too long after 2/3 of the device had been delivered.The pipeline was su ccessfully removed and a shorter 400x16 pipeline was successfully used without issue.The device was not used off-label and was prepared as indicated in the ifu.There were no symptoms or complications associated with the event.The patient was undergoing surgery for treatment of a fusiform, unruptured aneurysm with a max diameter of 4.5mm and a 4mm neck diam eter.It was noted the patient's vessel tortuosity was moderate.A dapt (dual antiplatelet treatment) was administered and the pru level was 93.The angiographic result post procedure showed excellent apposition.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Event or Problem Description
The cause of the event was reported as, "the ped delivered length was going to extend too long and cover key perforating vessels, so it was removed and shorter ped was successfully implanted.".